Pacific Journal of Mathematics

Two remarks on fiber homotopy type.

John Milnor and Edwin Spanier

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 585-590.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038415

Mathematical Reviews number (MathSciNet)
MR0117750

Zentralblatt MATH identifier
0109.16301

Subjects
Primary: 57.00

Citation

Milnor, John; Spanier, Edwin. Two remarks on fiber homotopy type. Pacific J. Math. 10 (1960), no. 2, 585--590. https://projecteuclid.org/euclid.pjm/1103038415


Export citation

References

  • [1] F. Adams, On the nonexistence of elements of Hopf invariant one, Bull. Amer, Math. Soc, 64 (1958), 279-282.
  • [2] A. L. Blakers and W. S. Massey, The homotopy groups of a triad I, Ann. of Math., 53 (1951), 161-205.
  • [3] A. Dold, Uber fasernweiseHomotopiedquialenz von Faserraumen, Math. Zeits., 62 (1955), 111-136.
  • [4] W. S. Massey, On the normal bundle of a sphere imbedded in Euclidean space (to appear).
  • [5] J. Milnor, Lectures on characteristic classes (mimeographed), Princeton University,1958.
  • [6] D. Puppe, Homotopiemengen und ihre induzierten Abbildungen II, Math. Zeits., 69 (1958), 395-417.
  • [7] E. Spanier, Infinite symmetric products, function spaces, and duality, Ann. of Math., 69 (1959), 142-198.
  • [8] E. Spanier and J. H. C. Whitehead, Duality in homotopy theory, Mathematika, 2 (1955), 56-80.
  • [9] E. Spanier and J. H. C. Whitehead, The theory of carriers and S-theory, in Algebraic Geometry and Topology (a symposium in honor of S. Lefschetz), Princeton University Press^ 1957, pp. 330-360.
  • [10] R. Thorn, Espaces fibres en spheres et carres de Steenrod, Ann. Ecole Norm. Sup., 69 (1952), 109-182.
  • [11] J. H. C. Whitehead, Combinatorial Homotopy I, Bull, Amer. Math. Soc, 55 (1949), 213-245.